I got double knee surgery on October 26 and a day later I got hives. I took pictures because they changed so rapidly. I take prednisone every day and I can’t not not take it or my face is cover. No one knows what they are from but I still have them every single day when the prednisone wears off
I stopped taking pictures because it got annoying to look. I avoid mirrors and heat and helps because I don’t stress when I don’t look lol. Heat make them horrible so I gotta keep cool. I’m not sure if it’s from the surgery or not. No one can figure it out.
Jeff Berman I have found out the hard way I’m allergic to pain relievers, definitely Aleve, definitely Advil and Tramadol. If you can try not to take some pain relievers they may go away, I needed pain relievers for 3 months after my knee replacement. Rough road for you
Ashley O’Brien Jeff Berman I took tramadol for three four days and then I stopped taking every medication because of the risk of cause the hives but I haven’t taking anything but prednisone . I iced if I was hurting
Jessica Elizabeth AP Amy it messes with your other hormones, cortisol, adrenal glands, and your hives can have a rebound effect and get much worse after you’re off the prednisone. Weight gain is another. I felt amazing on it and my hives cleared up so it’s great for emergencies, but should be used as a last resort. I hope yours clear up soon!
Kim Mac Donald Shepherd Are you allergic to Metals?
Ashley O’Brien Kim Mac Donald Shepherd Not that I know of. This is my second knee surgery so I don’t think it has to do with it
Laurie Angarano My hives also started immediately after surgery.. 20 years ago. Eliminating gluten and ibuprofen has helped me tremendously. I know it doesn’t help everyone, but worth a try.
Misti Holland Mast cell activation from the contrast in the ct scans. That is what mine ended up being. Xolair has put them back in check.
Bella Donna Tordecillas Some developed hives because of anesthesia, what kind of anesthesia was used and how it affects individuals varies.